# SDR AALA990689

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729AA
- Make and model: Boeing 727227
- Aircraft serial: 20736
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 940
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CRACKED AT 940 CASTING AT STRINGER 18A AND STRINGER 18A CRACKED AT GEAR BEAM 'H' LINK ATTACH BOLT AND GOING AFT ABOUT 1 INCH.  INSTALLED SKIN DOUBLER AND STRINGER 18 SPLICE IAW SB 727-53-0172.  (M)
